# SDR 2002UALA00502

- Difficulty date: March 18, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 22,055 hours, 3,482 cycles
- Engine: Pwa PW4090
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 113W14511
- Condition: Fractured
- Location: T/E Flap
- Part time: 9,353 hours, 4,560 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELL CRANK FOUND FRACTURED ALONG WITH ADJACENT 113W1452-X PUSH ROD WITH ROD END FRACTURED.  FOUND DAMAGED OVERWING FAIRING SPRT MLG BODY DOOR STOP STRUCTURE INSTL (49W4172-2,149W4175-1).  MINOR DAMAGE (GOUGE TO INSIDE WALL OF I/B FLAP TRACK ON I/B FLAP).  CLIP & ADJACENT RIB ON ADJACENT FAIRING  DAMAGED.  I/B LT FLAP WAS EXTENDED INTO GSE EQUIP CAUSING DAMAGE TO FLAP T/E & CANOE FAIRING.  AT THIS TIME, UAL SUSPECTS THAT IMPACT TO FLAP CAUSED PARTIAL OR FULL FRACTURE OF BELL CRANK.  ANOTHER OPERATOR REPORTED A FRACTURED BELL CRANK AND BROKEN FLAP, INBOARD TRACK.  PARTS ARE BEING SENT TO UAL METALLURGIST TO DETERMINE MORE ABOUT HOW THE PARTS FRACTURED.
